advertisement
Question
Posted by: Fee | 2012/02/17

Eczema

Hi Doc.
Was using dovate cream for my eczema, but just recently found out that it thins the skin. What other cream can I use that is as effective as dovate, because my eczema clears up within a day or two when using the dovate. I especially get outbreaks on my face and lower neck area when it is very hot or when I am stressed. I also take a dose of deselex.
Thanking you advance for you response.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Fee

Dovate is a corticosteroid cream, and unfortunately most steroid preparations will potentially cause thinning of skin with log-term use. Recommending another steroid is therefore not the answer.
A better option would be to limit your use of Dovate to a minimum (i.e. only when really necessary), and even to thin it or alternate it with a moisturing cream you find suitable.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012/02/20

Hi Fee

Dovate is a corticosteroid cream, and unfortunately most steroid preparations will potentially cause thinning of skin with log-term use. Recommending another steroid is therefore not the answer.
A better option would be to limit your use of Dovate to a minimum (i.e. only when really necessary), and even to thin it or alternate it with a moisturing cream you find suitable.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement